Please use this identifier to cite or link to this item:

The "abc" conjecture over function fields

Authors Hu, PC
Yang, CC
Issue Date 2000
Source PROCEEDINGS OF The Japan Academy Series a-mathematical sciences , v. 76, (7), 2000, SEP, p. 118-120
Summary This paper shows that the analogy of "abc" conjecture for non-Archimedean entire functions is true.
ISSN 0386-2194
Rights © The Japan Academy. Reproduced with permission.
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
abc.pdf 315393 B Adobe PDF